# SDR UALA2013030401253

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT ON FUSELAGE FWD OF LEFT AFT MED.  DENT AT BS 1620 BETWEEN STR 16L AND 17L WITHIN .5 IN OF STRINGER.  OUT OF LIMITS PER B757-200 SRM 53-00-01 FIG 101 DET 3.  REPAIRED IAW ECRA 5361-01042.  HFEC INSP NO CRACKS FOUND.
